New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/11/2007 5:28 AM (GMT -7)   
Has anyone taken Xanax for a short period of time say roughly 2 months on and off while antidepressent kicks in then had rebound anxiety when they stopped Xanax. I have been off Xanax for 18 days and seem to be having some trying to determineif thisis related to Xanax or a Depressent issue. Any infor will Help. eyes

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/11/2007 7:45 AM (GMT -7)   
Hey Kanobi, I guess the best answer would be if your doctor believes that your antidepressant is going to be strong enough to handle both anxiety and depression.  Is this your diagnosis?  What antidepressant are you taking?  Sometimes if you have both disorders an antidepressant will help with anxiety if the disorder isnt that bad...but if you have severe anxiety most times the doc will need to prescribe an antianxiety med in addition to your antidepressant as these just dont cover all the symptoms.

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/11/2007 11:41 AM (GMT -7)   
I guess the belief is that the antidepressent will cover the anxiety. I was previously put on Celexa for the same issues anxiety and depression and it covered everything once it started to work. I guess that is my hope that this will untimately be the case. sad

Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/11/2007 1:43 PM (GMT -7)   
The answer to your question is Cymbalta for anxiety, Toprol for High blood pressure that is it. Sorry I did not include that in my earlier response. redface

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/11/2007 4:05 PM (GMT -7)   
Cymbalta I believe for the most part works pretty well for anxiety and depression.  You may be having difficult time now as your still in the adjustment period with starting the Cymbalta.   But then again these meds work differantly for everyone so it is difficult to tell.  I would suggest if after a couple more weeks your still having problems to call your doc and let them know.

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


Kanobi
Regular Member


Date Joined Mar 2007
Total Posts : 52
   Posted 3/11/2007 4:24 PM (GMT -7)   
Thanks for the response back I really appreciate it. I will wait and watch my symptoms. eyes
Cymbalta 30 mg
Toprol 25 mg

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:46 AM (GMT -7)
There are a total of 2,734,006 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
291 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, Fl Drifter, Hope 196, AngelsmamaDorseysdaughter, reminder, Stanislav, exqualls, SharonZ, JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer